# SDR ASAA2022011737188

- Difficulty date: January 17, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 331 hours, 101 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FMC'S MOMENTARILY FAILED DURING CRUISE. FMC'S RESET BEFORE QRH COULD BE COMPLETED. OPERATIONS NORMAL AFTERWARDS. GROUNDED - YES. NO ACTIVE FAULTS OR LATCHED MESSAGES FOUND. PERFORMED FMCS OPERATIONAL TEST REF B737-9 AMM 34-61-00. FMCS OP CHECK GOOD. ALSO PERFORMED OPERATIONAL TEST OF CMU REF AMM 23-27-00, OP CHECK GOOD. NO DEFECTS NOTED.
